# SDR SWAA2014051928140

- Difficulty date: April 2, 2014
- Submitted: May 19, 2014
- Operation: Air carrier
- Aircraft: N957AT
- Make and model: Boeing 717-200
- Aircraft serial: 55019
- Aircraft time: 38,491 hours, 25,986 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: BZZ7002TYPE3
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL 222APF DAMAGED.  REPAIRED PANEL IAW SRM.
